# SDR RAIA0009041

- Difficulty date: September 17, 2000
- Submitted: September 19, 2000
- Operation: Air carrier
- Aircraft: N722TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 220
- Aircraft time: 18,558 hours, 20,655 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53671300218
- Condition: Corroded
- Location: Fuselage
- Part time: 18,558 hours, 20,655 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX-STL- DURING MAINTENANCE CHECK, FOUND CORROSION AFT OF FUSELAGE FRAME 36 AT STRINGER 16R.  MAINTENANCE REMOVED CORROSION AFT OF FUSELAGE FRAME 36 AT STRINGER 16R IAW ATR72 SRM.
